Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2015, 3:35 PM EDT for Henry County, Rush County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 3:35 PM EDT (19:35 UTC)
- Expired
- Jun 18, 2015, 4:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS53 KIND 181935
SVRIND
INC065-139-182000-
/O.NEW.KIND.SV.W.0068.150618T1935Z-150618T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 400 PM EDT
* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
RUSHVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYS...DUNREITH...SPICELAND...LEWISVILLE AND STRAUGHN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3987 8521 3979 8521 3979 8522 3978 8530
3970 8530 3968 8558 3985 8560 3990 8520
3988 8520
TIME...MOT...LOC 1935Z 262DEG 21KT 3978 8548
HAIL...1.00IN
WIND...60MPH
$$
502 follow-up statements
701
WWUS53 KIND 181949
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
349 PM EDT THU JUN 18 2015
INC065-139-182000-
/O.CON.KIND.SV.W.0068.000000T0000Z-150618T2000Z/
RUSH IN-HENRY IN-
349 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENRY AND NORTHEASTERN RUSH COUNTIES UNTIL 400 PM EDT...
AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
NEW CASTLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWISVILLE AND STRAUGHN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 122 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3987 8521 3979 8521 3979 8522 3978 8530
3970 8530 3969 8539 3987 8545 3990 8520
3988 8520
TIME...MOT...LOC 1949Z 262DEG 21KT 3979 8536
HAIL...1.00IN
WIND...60MPH
$$
50371
WWUS53 KIND 181958
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 PM EDT THU JUN 18 2015
INC065-139-182009-
/O.EXP.KIND.SV.W.0068.000000T0000Z-150618T2000Z/
RUSH IN-HENRY IN-
358 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND
NORTHEASTERN RUSH COUNTIES WILL EXPIRE AT 400 PM EDT/300 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3987 8521 3979 8521 3979 8522 3978 8530
3970 8530 3969 8539 3987 8545 3990 8520
3988 8520
TIME...MOT...LOC 1959Z 262DEG 21KT 3980 8525
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:14 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 18, 2:14 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 214 PM EDT THU JUN 18 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 354 AM EDT THU JUN 18 2015 UNSETTLED WEATHER CONTINUES ACROSS CENTRAL INDIANA AS AN UPPER LEVEL RIDGE OVER THE SOUTHEAST...A FRONTAL SYSTEM LINGERING ACROSS THE MIDWEST...AND THE APPROACH OF THE REMNANTS OF TROPICAL CYCLONE BILL COMBINE TO MAKE FOR THUNDERSTORM CHANCES EACH DAY AND NIGHT THROUGH EARLY NEXT WEEK. THE MOST CRITICAL OF THESE TIMES WILL BE FRIDAY INTO SATURDAY AS THE BILL REMNANTS MOVE UP THE OHIO VALLEY...POTENTIALLY BRINGING VERY HEAVY RAINFALL AND FLOODING TO THE AREA. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1033 AM EDT THU JUN 18 2015 1400Z UPDATE...MANY CHANGES TO THE FORECAST FOR THE FIRST HALF OF THE DAY. MAINLY TO REMOVE POPS UNTIL LATER THIS AFTERNOON AND ALLOW FOR CLEAR SKIES ACROSS THE SOUTH AS IS CURRENTLY BEING DEPICTED...AND THEN THIS WILL BEGIN TO FILL BACK IN AS THE PESKY BOUNDARY BEGINS TO DROP BACK SOUTHWARD AGAIN AND THIS TRIGGERS RENEWED DEVELOPMENT FOR SHOWERS AND THUNDERSTORMS MAINLY LATER THIS AFTERNOON AND EVENING. DEBATED ON WHETHER TO LOWER HIGH TEMPERATURES TODAY BASED ON RECENT COOLER TRENDS...AND THE FACT CLOUDS AND RAIN WILL BE MOVING IN A FEW HOURS AS WELL. HOWEVER ULTIMATELY DECIDED THAT AS THE LOW LEVEL SOUTHWEST FLOW PICKS UP THIS AFTERNOON AND BEGINS PUMPING EVEN WARMER AIR INTO THE FORECAST AREA...THIS IS USUALLY WHAT ENDS UP BUSTING FOR THE FORECASTER WHO CHOOSES TO DROP HIGH TEMPERATURES. MADE SOME OTHER MINOR MODIFICATIONS TO THE FORECAST BASED ON LATEST TRENDS AND NEAR TERM GUIDANCE. UPDATED FORECAST ALREADY WENT OUT AROUND 945/1000 AM TIMEFRAME. AND THE PREVIOUS DISCUSSION FOLLOWS... CONDITIONS ARE QUIET ACROSS CENTRAL INDIANA THIS MORNING WITH A LACK OF UPPER LEVEL SUPPORT AT THE MOMENT FOR PRECIPITATION...BUT AN APPROACHING SHORTWAVE AHEAD OF THE BILL REMNANTS...AS WELL AS POTENTIAL THUNDERSTORM ACTIVITY ALONG THE LINGERING FRONTAL SYSTEM IN THE HEAT OF THE AFTERNOON...WILL NECESSITATE LIKELY POPS ACROSS THE AREA THIS AFTERNOON. CANNOT ARGUE WITH THE SLIGHT RISK FOR TODAY...BUT HYDRO CONCERNS CONTINUE TO BE THE MORE PRESSING ISSUE. FLASH FLOOD GUIDANCE VALUES REMAIN RELATIVELY HIGH ACROSS MUCH OF THE AREA SAVE FOR THE EXTREME NORTH AND NORTHEAST...AND THUS EXPECT ANY FLASH FLOOD THREAT TO BE VERY LOCALIZED TODAY. ON TEMPS...CONSENSUS NUMBERS APPEARED SLIGHTLY TOO WARM GIVEN EXPECTED CLOUD COVER AND PRECIP TODAY. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 354 AM EDT THU JUN 18 2015 FOCUS OF THE SHORT TERM IS ON THE IMPACTS OF THE BILL REMNANTS WHICH APPEAR LIKELY TO MOVE UP THE MID MISSISSIPPI AND OHIO VALLEYS FRIDAY INTO SATURDAY. MODELS HAVE CONTINUED TO TREND A BIT FURTHER SOUTH AND WILL FOCUS HIGHEST POPS ACROSS THE SOUTHERN FORECAST AREA DURING THIS TIME PERIOD...AS WELL AS INSERTING A HEAVY RAIN MENTION. A BIT EARLY FOR A FLOOD WATCH ESPECIALLY GIVEN THAT THE AREA IN QUESTION HAS BEEN AMONG THE DRIEST AREAS IN THE STATE IN RECENT DAYS...BUT WILL ISSUE AN ESF TO HIGHLIGHT THE THREAT AS WELL AS CONTINUING TO MENTION IN OTHER VENUES. ON TEMPS...CONSENSUS NUMBERS APPEARED REASONABLE WITH MINOR TWEAKS. PRECIP WILL HAVE EXTENSIVE IMPACTS ON MAX TEMPS ESPECIALLY OVER THE NEXT COUPLE OF DAYS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 214 PM EDT THU JUN 18 2015 A LARGE AREA OF UPPER LEVEL HIGH PRESSURE LOCATED OVER THE DESERT SOUTHWEST WILL PUSH EASTWARD ACROSS THE SOUTHERN UNITED STATES DURING THE PERIOD. THIS WILL RESULT IN FLOW VEERING FROM MORE QUASI-ZONAL TO MORE NORTHWESTERLY AS THE SUBSEQUENT RIDGE PUSHES INTO THE AREA TOWARDS THE END OF THE PERIOD. SEVERAL SHORT WAVES WILL MOVE ACROSS CENTRAL INDIANA IN THIS FLOW...HELPING TO AID IN THE UNSETTLED WEATHER PATTERN. AT THE SURFACE...A FRONT OVER THE OHIO RIVER VALLEY SUNDAY NIGHT WILL PUSH OFF TO THE EAST AS A SECONDARY FRONT MOVES IN FROM THE NORTHWEST LATE MONDAY INTO TUESDAY. A LOW PRESSURE SYSTEM WILL THEN MOVE IN FROM THE UPPER MIDWEST. HOWEVER THE MODELS ARE NOT IN AGREEMENT AS TO THE TRACK OF THE LOW AT THIS TIME...WITH THE EURO KEEPING CENTRAL INDIANA DRIER STARTING WEDNESDAY AFTERNOON THROUGH THURSDAY. REGIONAL INITIALIZATION IS TRENDING MORE TOWARDS THE GFS...WHICH CALLS FOR POPS THROUGH THE PERIOD. GFS LOOKS TO BE THE BETTER SOLUTION AT THIS TIME...SO WILL NOT BE MAKING ANY CHANGES TO THE INITIALIZATION. SUPERBLEND TEMPERATURES LOOK GOOD THROUGH THE PERIOD WITH THE AFTERNOON HIGHS IN THE MID TO UPPER 80S...WITH THE WARMEST TEMPERATURES COMING ON THURSDAY TO END THE PERIOD. AT THIS TIME...HEAT INDEX VALUES WILL HIT 100 DEGREES ACROSS MUCH OF SOUTH CENTRAL INDIANA. OVERNIGHT LOWS WILL REMAIN STEADY IN THE UPPER 60S TO LOW 70S. && .AVIATION /DISCUSSION FOR 181800Z TAF ISSUANCE/... ISSUED AT 1256 PM EDT THU JUN 18 2015 OUTSIDE OF CONVECTION...VFR CONDITIONS EXPECTED FOR 1ST HALF OF TAF PERIOD...THEN MVFR. LOW CLOUDS HAVE SCATTERED ALLOWING SUNSHINE...AND THIS HEATING IS CREATING SCATTERED CONVECTION ACROSS ILLINOIS. CURRENT TRACK OF THIS CONVECTION IS WEST OF KIND AND NEAR OR WEST OF KHUF/KLAF. HOWEVER IN INCREASING INSTABILITY EXPECT ADDITIONAL SCATTERED CONVECTION TO FORM THIS AFTERNOON. SINCE BULK OF CONVECTION THAT IS HEADED TOWARD SITES IS NOT ORGANIZED AM HESITANT TO GO ANYTHING HIGHER THAN VCTS THIS AFTERNOON. WILL ADD TEMPO IF NECESSARY WHEN TRENDS BECOME CLEARER. CONVECTION WILL WEAKEN THIS EVENING BUT UPPER LEVEL ENERGY WILL CREATE MORE SHOWERS LATE EVENING INTO THE OVERNIGHT. THESE WILL LIKELY LINGER INTO FRIDAY MORNING. WENT PREDOMINANT SHOWERS...WITH MVFR CONDITIONS. THERE IS A CHANCE FOR IFR AROUND 12Z BUT CONFIDENCE NOT HIGH ENOUGH TO ADD AT THIS TIME. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...SMF SHORT TERM...NIELD LONG TERM...MMB/50 AVIATION...50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 5:07 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 507 AM EDT THU JUN 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-190915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 507 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS POSSIBLE. FLOODING WILL CONTINUE ON SOME AREA WATERWAYS. HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...AND DAMAGING WINDS. TIMING: MAINLY THIS AFTERNOON AND EVENING. DISCUSSION: STRONG THUNDERSTORMS WILL REMAIN A THREAT TONIGHT AS A FRONTAL BOUNDARY AND VERY HUMID AIRMASS LINGER ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH EARLY NEXT WEEK. TORRENTIAL RAINFALL PRODUCING LOCALIZED FLASH FLOODING IS POSSIBLE WITH ANY STORM. REPEATED BOUTS OF HEAVY RAIN MAY LEAD TO WORSENING FLOODING OF RIVERS AND STREAMS. A FEW SEVERE STORMS WILL BE POSSIBLE THROUGH AT LEAST SATURDAY. DAMAGING WINDS WILL BE THE MAIN SEVERE THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT. STRONG TO SEVERE STORMS WILL REMAIN A POSSIBILITY AT TIMES THROUGH EARLY NEXT WEEK. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORM. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH EARLY NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE FOR PERIODIC CHANCES FOR THUNDERSTORMS. REMNANTS FROM TROPICAL STORM BILL WILL ALSO FURTHER INCREASE THE THREAT FOR HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AT TIMES THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Jun 18, 1:53 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 PM EDT THU JUN 18 2015
INZ035-043-044-181830-
FOUNTAIN-PARKE-VERMILLION-
153 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHWESTERN
PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 230 PM EDT...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWPORT...OR 18 MILES SOUTHEAST OF
DANVILLE...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWPORT...
LODI...
KINGMAN...
YEDDO...
TURKEY RUN STATE PARK...
WALLACE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3989 8754 4000 8754 4011 8711 3989 8709
3982 8753 3986 8754 3988 8754
TIME...MOT...LOC 1753Z 255DEG 22KT 3993 8744
50Special weather statement, Jun 18, 2:21 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 221 PM EDT THU JUN 18 2015 INZ046-181845- HENDRICKS- 221 PM EDT THU JUN 18 2015 ...STRONG THUNDERSTORM ADVISORY FOR NORTHERN HENDRICKS COUNTY UNTIL 245 PM EDT... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF DANVILLE...OR 21 MILES SOUTHEAST OF CRAWFORDSVILLE...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DANVILLE... BROWNSBURG... PLAINFIELD... LIZTON... PITTSBORO... AVON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3992 8633 3969 8633 3972 8669 3990 8669 TIME...MOT...LOC 1820Z 270DEG 22KT 3981 8662 50
Special weather statement, Jun 18, 2:44 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT THU JUN 18 2015
INZ046-047-181915-
HENDRICKS-MARION-
244 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HENDRICKS AND MARION
COUNTIES UNTIL 315 PM EDT...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLAINFIELD...OR 16 MILES WEST OF
INDIANAPOLIS...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
INDIANAPOLIS...
PLAINFIELD...
SPEEDWAY...
BEECH GROVE...
SOUTHPORT...
AVON...
CAMBY...
INDIANAPOLIS INT'L AIRPORT...
WYNNEDALE...
MONUMENT CIRCLE...
HOMECROFT...
INDIANA STATE FAIRGROUNDS...
SPRING HILL...
WARREN PARK...
ROCKY RIPPLE...
CROWS NEST...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3988 8608 3966 8600 3963 8639 3963 8647
3976 8654
TIME...MOT...LOC 1844Z 255DEG 23KT 3969 8641
50Local storm report, Jun 18, 2:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 SE NORTH SALEM 39.85N 86.63W
06/18/2015 HENDRICKS IN LAW ENFORCEMENT
MULTIPLE POWER POLES DOWN AT SR 236 AND 500 N. POLICE
AND FIRE ARE RESPONDING. THE WIND AND RAIN WERE STRONG
BUT NO SPEED REPORTED.
&&
MMBLocal storm report, Jun 18, 3:00 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL INDIANAPOLIS 39.78N 86.15W
06/18/2015 E0.25 INCH MARION IN TRAINED SPOTTER
AT THE FEDEX BUILDING ON DECATUR BLVD
&&
MMBSpecial weather statement, Jun 18, 3:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 323 PM EDT THU JUN 18 2015 INZ048-056-057-182000- HANCOCK-RUSH-SHELBY- 323 PM EDT THU JUN 18 2015 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHWESTERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL 400 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GREENFIELD...OR 13 MILES NORTH OF SHELBYVILLE...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREENFIELD... SPRING LAKE... MORRISTOWN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3965 8557 3964 8595 3979 8595 3981 8559 TIME...MOT...LOC 1923Z 264DEG 23KT 3971 8585 50
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:56 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 20 days |
| Jun 18, 10:56 AM EDT | River Flood Warning | IND | Gibson, Knox | 41 days |
| Jun 18, 10:56 AM EDT | River Flood Warning | IND | Carroll | 7 days |
| Jun 18, 10:56 AM EDT | River Flood Warning | IND | Carroll, Howard | 11 hr |
| Jun 18, 10:56 AM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 18, 1:53 PM EDT | Special Weather Statement | IND | Vermillion | 37 min |
| Jun 18, 2:21 PM EDT | Special Weather Statement | IND | Hendricks | 24 min |
| Jun 18, 2:44 PM EDT | Special Weather Statement | IND | Marion | 31 min |
| Jun 18, 2:51 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jun 18, 3:18 PM EDT | Areal Flood Advisory | IND | Marion | 2 hr |
| Jun 18, 3:23 PM EDT | Special Weather Statement | IND | Hancock | 37 min |
| Jun 18, 4:37 PM EDT | Special Weather Statement | IND | Johnson | 23 min |
| Jun 18, 4:58 PM EDT | Special Weather Statement | IND | Lawrence | 32 min |
| Jun 18, 6:36 PM EDT | Areal Flood Advisory | IND | Daviess, Martin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.